MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2008, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2401 - unspecified personal injury.The following imdrf impact code capture the reportable event of: f12 - patient had filed a legal claim for injuries related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system-curved device was implanted into the patient during a total abdominal hysterectomy with bilateral salpingo-oophorectomy and tension-free vaginal tape using a transobturator approach procedure on (b)(6) 2005, for the treatment of chronic pelvic pain, an enlarged multi fibroid uterus, and stress urinary incontinence.A large multi fibroid uterus essentially filling the cul-de-sac was found during the procedure.The ovaries were freely movable on both sides.Both ovaries appeared normal, with no abnormal pathology detected.There was no further abnormal pathology in the pelvis or abdomen.Furthermore, the procedure was well tolerated by the patient, with no complications.She was taken to the recovery room and appeared to be in stable condition.As reported by the patient's attorney, the patient has experienced an unspecified injury.

Brand Name
OBTRYX SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17056507
Report Number3005099803-2023-02806
Device Sequence Number6852923
Product Code OTN
UDI-Device Identifier08714729718963
UDI-Public08714729718963
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2008
Device Model NumberM0068504000
Device Catalogue Number850-400
Device Lot Number0ML5021803
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient RaceWhite